# SDR AALA202012069010

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N70020
- Make and model: Airbus A319-115
- Aircraft serial: 6263
- Aircraft time: 17,488 hours, 7,975 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: STA320282
- Part serial: H4279
- Condition: Delaminated
- Location: R1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  FLIGHT CREW REPORTS R1 WINDOW DELAMINATED ACROSS THE BOTTOM.  REPLACED R1 WINDOW, AS REQURED.
